I have gained 60 lb, I know I overeat but cant seem to stop, as i'm feeling hungry all the time. I use the gym and swim daily.. I suffer terrible night terrors, I just need to overcome my gluttony and stop thinking of flying termites all over my body. My psyc will tell me I do feel better for the best part of 10 months as no mania is present. any one else overcome the weight issue and night terrors? on seroquel 300mg XL?
Yes, I took Seroquel years ago after a family trauma. Got off of it quickly as I had the worst nightmares, technicolor dreams, and hallucinations... just remember we all have different genitic make up and if something doesn't work in the beginning it may not be the drug for you. Talk to your MD about it... have you heard of the CYP 450 test? It breaks down your genetics and tells you which drugs are OK for you and which are not.
The Doc had me on some meds that I had terrible side effects from, and I just got back my results from that test and I am not supposed to be taking them... I am over simplyfying this, but google CYP 450 and read a bit about it...
Hope this helps a bit!!
It sounds like your dosage is quite alot. You can discuss it with your Doctor. You will probably change meds accordingly. Each day, month, or year you might cycle. try to keep track of mood swings and how you feel everyday. soon you can have the right combo to help. Each season has different symptoms. Tell your Doctor how you really feel. Don't be shy, tell him or her every little detail of how you feel. If you see the doc once every 3 months, call to make an appointment as soon as you can if things aren't feeling right. I see a psyc every month. It seems to be working well. I hope this helped you.
Hello debzerah. I was on seroquel for several years. My dose was the same as you are currently on. The 300mg. And absolutely, yes, gained weight. Most people who take it, do put on the pounds. I was taking it for depression. A major side effect which was a plus, is it helped me in the sleeping department. I suffer from insomnia. As to the nightmares, I am blessed for I do not have them. Best to you, seems as if you are doing well, and thats a major plus.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jul 2010 • 10 answers
Ok I would like to know if anyone using Seroquel has eveperienced the weight gain issue? I started @
Posted 17 Sep 2010 • 46 answers
Posted 3 Oct 2011 • 11 answers
Posted 2 Feb 2012 • 2 answers
Seroquel - I have been taking serequel since day1 no weight gain side effects I take 300mg now I was
Posted 25 Jun 2016 • 0 answers